product description page
Nighttime Original Multi-Symptom Cold & Flu Relief Liquid 12oz - Up&Up (Compare to active ingredients in Vicks NyQuil Cold & Flu)
about this item
ABOUT NIGHTTIME COLD & FLU: Compare to Vicks® NyQuil® active ingredients. NightTime Cold & Flu active ingredients are acetaminophen 650 mg, pain reliever and fever reducer; dextromethorphan HBr 30 mg, cough suppressant; and doxylamine succinate 12.5 mg, antihistamine, in each 30 mL for multi-symptom relief. NightTime Cold & Flu, Original Flavor liquid, relieves aches & fever, runny nose, sneezing, cough, sore throat for ages 12 & over. This product is gluten free.
Health Facts: Contains dextromethorphan
Active Ingredient Strength Value: 650 milligrams
Product Warning: Contains Acetaminophen, consult a doctor if on a sodium-restricted diet, consult a doctor if you are pregnant or nursing, consult a doctor if you have a breathing problem, consult a doctor if you have liver disease, consult a doctor if you have urination issues, not for children under the age of 12, consult a doctor if taking prescription drugs, do not use if you are taking an MAOI, consult a doctor if you have glaucoma
Product Form: Liquid
Suggested Age: 12 Years and Up
Primary Active Ingredient: Acetaminophen
Symptoms: Cough, body aches, fever, headache, runny nose, sore throat
Features: Nighttime Use
Item Number (DPCI): 094-14-0148
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.